MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11145
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer visited the facility and initial replaced the elite interface computer.After a reoccurrence of the failure, the engineer returned to the site and replaced the power supply and foot control cable to correct the problem.The elite interface computer and power supply are returning for additional evaluation.Elite foot controller bl2394 efc00237 contributed to the system shutdown confirmed due to malfunctioned foot controller cable.Manufacturing and sterilization records for efc00237, elite interface computer bl2365 eic00199, and power supply bl2351 sps09369 were reviewed and found to be acceptable.This investigation is ongoing.Related complaint: 0001920664-2024-00140.
 
Event or Problem Description
The user facility reported that after the eic was replaced with a new one, the system powered off during a case the next day.No patient impact or intervention reported.
 
Additional Manufacturer Narrative
The elite interface computer bl2365 eic00199, and power supply bl2351 sps09369 were returned, and evaluation confirmed no problems were found.The root cause was determined to be a defective/malfunctioned foot controller cable on elite foot controller bl2394 efc00237.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates for elite foot controller bl2394 efc00237, elite interface computer bl2365 eic00199, and power supply bl2351 sps09369.No corrective action is required.Correction to h6 investigation findings from: 104 to: 135.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH AND LOMB ST. LOUIS
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
saint louis, MO 
6362263220
MDR Report Key20770481
Report Number0001920664-2024-00149
Device Sequence Number8004498
Product Code HQC
UDI-Device Identifier00757770524495
UDI-Public(01)00757770524495(11)181108
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL11145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BL2365, BL2394, BL2351.
Patient SexUnknown